39399

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Decoupling systems of hydrodynamic type into subsystems with block-triangular interaction

ISBN/ISSN: 

1064-5632

DOI: 

10.1070/im2015v079n06ABEH002780

Наименование источника: 

  • Izvestiya: Mathematics

Обозначение и номер тома: 

V. 79, No. 6

Город: 

  • Москва

Издательство: 

  • Turpion Limited

Год издания: 

2015

Страницы: 

1260–1293
Аннотация
This paper is devoted to systems of n inhomogeneous equations of hydrodynamic type with two independent variables. Using a geometric formalism for such systems which goes back to Riemann, one can associate with every system of hydrodynamic type a vector field and a field of linear operators acting on an appropriate tangent bundle. In terms of these fields, we obtain a number of tests for inhomogeneous systems of hydrodynamic type to be decoupled into subsystems with block-triangular interaction. These tests supplement Bogoyavlenskii's well-known results on decoupling of homogeneous systems of hydrodynamic type into non-interacting subsystems.

Библиографическая ссылка: 

Туницкий Д.В. Decoupling systems of hydrodynamic type into subsystems with block-triangular interaction // Izvestiya: Mathematics. 2015. V. 79, No. 6. С. 1260–1293.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: